CSpace
线性耦合Oregonator振子中的Echo波
张锁春; 周天寿
2001
Source Publication物理学报
ISSN1000-3290
Volume050Issue:001Pages:8
Abstract给出了耦合Oregonator振子中的Echo波的存在条件及相应周期的精确表达式,并发现该系统中存在的两种类型的Echo波,其中一种满足漂亮的关系式:x1(t)+x2(t)=2u^+,z1(t)+z2(t)=2u^+(这里u^+是该系统的均匀正定态的一个分量)。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48907
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张锁春,周天寿. 线性耦合Oregonator振子中的Echo波[J]. 物理学报,2001,050(001):8.
APA 张锁春,&周天寿.(2001).线性耦合Oregonator振子中的Echo波.物理学报,050(001),8.
MLA 张锁春,et al."线性耦合Oregonator振子中的Echo波".物理学报 050.001(2001):8.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张锁春]'s Articles
[周天寿]'s Articles
Baidu academic
Similar articles in Baidu academic
[张锁春]'s Articles
[周天寿]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张锁春]'s Articles
[周天寿]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.